RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 147, Number 2, Pages 290–302 (Mi tmf1964)  

This article is cited in 16 scientific papers (total in 16 papers)

Four-loop verification of an algorithm for summing Feynman diagrams in the $N{=}1$ supersymmetric electrodynamics

A. B. Pimenov, K. V. Stepanyantz

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: By calculating some four-loop diagrams in the $N{=}1$ supersymmetric electrodynamics regularized by higher derivatives, we verify a method for summing Feynman diagrams based on using Schwinger–Dyson equations and Ward identities. In particular, for the diagrams considered, we prove the correctness of an additional identity for Green's functions not reduced to the gauge Ward identity.

Keywords: supersymmetry, Ward identity, higher covariant derivatives

DOI: https://doi.org/10.4213/tmf1964

Full text: PDF file (534 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 147:2, 687–697

Bibliographic databases:

Received: 31.10.2005
Revised: 01.12.2005

Citation: A. B. Pimenov, K. V. Stepanyantz, “Four-loop verification of an algorithm for summing Feynman diagrams in the $N{=}1$ supersymmetric electrodynamics”, TMF, 147:2 (2006), 290–302; Theoret. and Math. Phys., 147:2 (2006), 687–697

Citation in format AMSBIB
\Bibitem{PimSte06}
\by A.~B.~Pimenov, K.~V.~Stepanyantz
\paper Four-loop verification of an algorithm for summing Feynman diagrams in
the $N{=}1$ supersymmetric electrodynamics
\jour TMF
\yr 2006
\vol 147
\issue 2
\pages 290--302
\mathnet{http://mi.mathnet.ru/tmf1964}
\crossref{https://doi.org/10.4213/tmf1964}
\zmath{https://zbmath.org/?q=an:1177.81062}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...147..687P}
\elib{http://elibrary.ru/item.asp?id=9296913}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 147
\issue 2
\pages 687--697
\crossref{https://doi.org/10.1007/s11232-006-0070-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238168900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33646744154}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1964
  • https://doi.org/10.4213/tmf1964
  • http://mi.mathnet.ru/eng/tmf/v147/i2/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. V. Stepanyantz, “Summation of diagrams in $N=1$ supersymmetric electrodynamics regularized by higher derivatives”, Theoret. and Math. Phys., 146:3 (2006), 321–334  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    2. K. V. Stepanyantz, “Contribution of matter fields to the Gell-Mann–Low function for the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, Theoret. and Math. Phys., 150:3 (2007), 377–392  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    3. A. B. Pimenov, K. V. Stepanyantz, “Two-loop Gell-Mann–Low function of the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, Theoret. and Math. Phys., 155:3 (2008), 848–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. B. Pimenov, K. V. Stepanyantz, “Verifying a new identity for Green's functions of the $N=1$ supersymmetric non-Abelian Yang–Mills theory with matter fields”, Theoret. and Math. Phys., 156:2 (2008), 1199–1208  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Soloshenko AA, Stepan'yants KV, “Schwinger-Dyson Equations for N=1 Supersymmetric Yang-Mills Theory”, Moscow University Physics Bulletin, 63:3 (2008), 189–192  crossref  adsnasa  isi
    6. Pimenov, AB, “REGULARIZATION BY HIGHER DERIVATIVES AND QUANTUM CORRECTION FOR N=1 SUPERSYMMETRIC THEORIES”, Russian Physics Journal, 51:5 (2008), 444  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Stepanyantz, KV, “Toward proving a new identity for Green's functions in N=1 supersymmetric electrodynamics”, Physics of Atomic Nuclei, 72:1 (2009), 105  crossref  adsnasa  isi  scopus  scopus
    8. Shevtsova, ES, “Structure of the two-point green function of the gauge field for N=1 supersymmetric Yang-Mills theory regularized by higher covariant derivatives”, Moscow University Physics Bulletin, 64:5 (2009), 485  crossref  zmath  isi  elib  scopus  scopus
    9. Stepanyantz, KV, “A new relation restricting the Green functions of N=1 supersymmetric electrodynamics”, Moscow University Physics Bulletin, 64:3 (2009), 250  crossref  adsnasa  isi  elib  scopus  scopus
    10. Stepanyantz K., “Application of Higher Derivative Regularization To Calculation of Quantum Corrections in N=1 Supersymmetric Theories”, Particle Physics on the Eve of Lhc, 2009, 390–393  adsnasa  isi
    11. K. V. Stepanyantz, “Higher covariant derivative regularization for calculations in supersymmetric theories”, Proc. Steklov Inst. Math., 272 (2011), 256–265  mathnet  crossref  mathscinet  zmath  isi
    12. Stepanyantz K.V., “Derivation of the exact NSVZ beta-function in N=1 SQED, regularized by higher derivatives, by direct summation of Feynman diagrams”, Nuclear Phys B, 852:1 (2011), 71–107  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    13. Stepanyantz K.V., “Factorization of Integrals Defining the beta-Function into Integrals of Total Derivatives in N=1 SQED, Regularized by Higher Derivatives”, Internat J Theoret Phys, 51:1 (2012), 276–291  crossref  zmath  adsnasa  isi  elib  scopus  scopus
    14. Stepanyantz K.V., “The Nsvz Beta-Function and the Schwinger-Dyson Equations For N=1 Sqed With N-F Flavors, Regularized By Higher Derivatives”, J. High Energy Phys., 2014, no. 8, 096  crossref  isi  scopus  scopus
    15. Stepanyantz K.V., Nucl. Phys. B, 909 (2016), 316–335  crossref  mathscinet  zmath  isi  elib  scopus
    16. Shakhmanov V.Yu. Stepanyantz K.V., “New Form of the Nsvz Relation At the Two-Loop Level”, Phys. Lett. B, 776 (2018), 417–423  crossref  mathscinet  zmath  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:261
    Full text:87
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019